# SDR IPXA2015051088891

- Difficulty date: April 27, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 49,207 hours, 15,735 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, A ONE INCH CRACK WAS FOUND ON THE STR 20L AT STA 1550.  REPAIR IAW SR : 3-3241205710 AND EO B767-5310-57364-A.
